# SDR USAA20090709SB114

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: EY64192
- Condition: Faulty
- Location: Cockpit
- Part time: 44,941 hours, 29,908 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL290, APPROXIMATELY 75 MILES SOUTH OF PHL, CREW REPORTED THE CABIN PRESSURE WARNING HORN SOUNDED AND CABIN PRESSURE INDICATOR READ 10,000 FEET.  FLIGHT CREW SWITCHED FROM AUTO PRESSURIZATION TO MANUAL PRESSURIZATION AND CLOSED THE OUTFLOW VALVE.  CAPTAIN DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  THE CABIN OXYGEN MASKS DID NOT DEPLOY.  FLIGHT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE CONTROL PANEL PER MM 21-31-00.  OPERATIONAL CHECK GOOD.  COMPLETED TWO TESTS FOR OUTFLOW VALVES PER MM 21-31-00.  OPERATIONAL TEST GOOD.  AIRCRAFT OK FOR SERVICE.
